Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

RESTRICTING HIGGS BUNDLES TO CURVES

Autor(es):
Bruzzo, Ugo ; Lo Giudice, Alessio
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: ASIAN JOURNAL OF MATHEMATICS; v. 20, n. 3, p. 399-408, JUL 2016.
Citações Web of Science: 4
Resumo

We determine some classes of varieties X that include the varieties with numerically effective tangent bundle satisfying the following property: if epsilon = (E, phi) is a Higgs bundle such that f{*}epsilon is semistable for any morphism f:C -> X, where C is a smooth projective curve, then E is slope semistable and 2rc(2)(E) - (r - 1)c(1)(2)(E) = 0 in H-4 (X, R). We also characterize some classes of varieties such that the underlying vector bundle of a slope semistable Higgs bundle is always slope semistable. (AU)

Processo FAPESP: 13/20617-2 - Fibrados principais em variedades projetivas
Beneficiário:Alessio Lo Giudice
Linha de fomento: Bolsas no Brasil - Pós-Doutorado